PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Hecke eigenvalues at primes of the form $[g(n)]$

Volume 158 / 2013

Stephan Baier, Liangyi Zhao Acta Arithmetica 158 (2013), 341-357 MSC: 11F11, 11F30, 11F60, 11L03, 11L07, 11L20. DOI: 10.4064/aa158-4-3

Abstract

We study the average of the Fourier coefficients of a holomorphic cusp form for the full modular group at primes of the form $[g(n)]$.

Authors

  • Stephan BaierMathematisches Institut
    Universität Göttingen
    Bunsenstr. 3–5
    37073 Göttingen, Germany
    e-mail
  • Liangyi ZhaoDivision of Mathematical Sciences
    School of Physical and Mathematical Sciences
    Nanyang Technological University
    Singapore 637371
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image